IEEE - Institute of Electrical and Electronics Engineers, Inc. - Complete Sets of Functions of Two and Three Binary Variables

Author(s): V. Kudielka ; P. Oliva
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 December 1966
Volume: EC-15
Page(s): 930 - 931
ISSN (Paper): 0367-7508
DOI: 10.1109/PGEC.1966.264478
Regular:

A catalog of all nonredundant complete sets of functions of two and three binary variables is presented in the form of a table.

Advertisement